advertisement
Question
Posted by: Pule | 2012/04/24

Left breast has shrunk

Hello Dr.

I''ve always had perfectly symmetrical breasts (full C-cup) but a few months ago I woke up with a bit of crust on my left nipple (the nipple was sore but I had no leaking) I removed it and it didn''t come back but a few weeks later my left breast suddenly started shrinking and now is down to a B-cup and it seems like it have much tissue its like really soft.

I''m 28, never been pregnant and I don''t have any previous medical conditions. I don''t seem to have any lumps in either breast.

Should I be worried?

Ps: I don''t know if this connected before this I used to get lower ab pains on both sides. On the left it would be kinda sharp and on the right it would be kinda dull, like there''s a big lump. The pains would start only if I didn''t pee as soon as I needed to or during my periods (prior to this I had never ever suffered from period pains) and to me it seemed my blood wasn''t the same shade of red. Sometimes my left leg would get numb and I''d have pains and I''d be unable to move it when I went to a dr. he told me it was just hormones another dr. said it was dysmenorrhea. That''s all gone now (maybe its because I no longer hold my pee) but now 2days or so before my periods my vagina itches and sometimes there''s a lump that swells up and sticks out of my vagina I was told by a dr it was a cyst and she gave me an ointment I used it once and it made my vagina burn like *#@ for like 2 whole days! So I didn''t use it again. Is this all connected? Should I be worried?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

I don't see a connection. You may be getting thrush before your periods.You could use Canesten pessaries before your periods to prevent this.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2012/04/28

I don't see a connection. You may be getting thrush before your periods.You could use Canesten pessaries before your periods to prevent this.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement